Alert archive / Utah / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 69, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 3:46 PM MDT for Duchesne County, Utah. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2009, 3:46 PM MDT (21:46 UTC)
- Expired
- Sep 14, 2009, 4:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Duchesne County, UT
The radar
The Salt Lake City radar (KMTX), 192 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 11:17 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 2249 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KSLC 142146
SVRSLC
UTC013-142230-
/O.NEW.KSLC.SV.W.0069.090914T2146Z-090914T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
346 PM MDT MON SEP 14 2009
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DUCHESNE COUNTY IN UTAH
* UNTIL 430 PM MDT
* AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF FRUITLAND...OR 22 MILES WEST OF DUCHESNE...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF FRUITLAND AROUND 355 PM MDT...
US 40 BETWEEN FRUITLAND AND DUCHESNE AROUND 358PM MDT...
TABIONA AROUND 415 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.
&&
LAT...LON 3994 11070 4004 11089 4017 11089 4056 11062
4039 11029
TIME...MOT...LOC 2146Z 211DEG 26KT 4012 11078
$$
MERRILL1 follow-up statement
000
WWUS55 KSLC 142214
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
414 PM MDT MON SEP 14 2009
UTC013-142230-
/O.CON.KSLC.SV.W.0069.000000T0000Z-090914T2230Z/
DUCHESNE UT-
414 PM MDT MON SEP 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WESTERN DUCHESNE COUNTY...
AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 12 MILES SOUTH OF TABIONA...OR ABOUT 15 MILES WEST OF
DUCHESNE...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
US 40 BETWEEN DUCHESNE AND FRUITLAND AT 415 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY
EVENING FOR CENTRAL UTAH.
&&
LAT...LON 4004 11065 4010 11081 4012 11084 4056 11062
4039 11029
TIME...MOT...LOC 2213Z 216DEG 21KT 4019 11067
$$
MERRILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 9:47 AM MDT, 5 hours 59 minutes earlier.
Area forecast discussion, Sep 14, 9:47 AM MDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 947 AM MDT MON SEP 14 2009 .SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY...AND LINGER THROUGH MID-WEEK. A DRIER AIRMASS IS EXPECTED TO RETURN FOR THE LATTER PORTION OF THE WEEK INTO THE UPCOMING WEEKEND. && .DISCUSSION...THE DESERT SOUTHWEST IS ALREADY SEEING ORGANIZED THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS OF MILLARD AND BEAVER COUNTIES...AND JUST NOW OVER WESTERN TOOELE COUNTY. UPDATED EARLIER TO INCREASE POPS TO SCATTERED COVERAGE ACROSS WESTERN UTAH AS NEGATIVELY TILTED TROUGH BEGINS TO INTERACT WITH DEEP MOISTURE IN PLACE. GOOD UPPER DIFFLUENT FLOW COUPLED WITH THE LEFT EXIT REGION OF A 60 TO 70 KNOT JET IS PROVIDING DEEP LIFT AND OVER 30 KNOTS EFFECTIVE SHEAR ACROSS THAT REGION. ADDITIONALLY...OUTSIDE OF THE CONVECTION SKIES REMAIN MOSTLY CLEAR AND WILL ALLOW FOR STOUT SOLAR SUPPORT AIDING IN STRONG TO ISOLATED SEVERE CONVECTIVE DEVELOPMENT ACROSS THAT REGION. ZONE OF DEEPEST LIFT IS EXPECTED TO SPREAD NORTH AND EAST OVER CENTRAL AND NORTHERN UTAH BY EARLY AFTERNOON. EXPECT CLOUD COVER TO INCREASE RAPIDLY ACROSS THE STATE...SO LOSS OF SOLAR INFLUENCE MAY DIMINISH SEVERE POTENTIAL...BUT AREAL EXTENT OF SHOWERS AND STORMS IS EXPECTED TO INCREASE. WILL BE MONITORING FLASH FLOOD PRONE TERRAIN CLOSELY THROUGH THE DAY AS PWATS OF .75 TO 1 INCH WILL SUPPORT LOCALLY HEAVY RAINERS. ADDITIONALLY...DYNAMIC INFLUENCE OF TROUGH AS IT SLOWS AND CLOSES OFF MAY PRODUCE TRAINING ACTIVITY OVER NORTHCENTRAL THROUGH SOUTHERN UTAH. UPDATED TO BUMP UP POPS ACROSS THE WEST. PREVIOUS DISCUSSION FOLLOWS... UPPER LOW TO SLOWLY TREK EASTWARD TONIGHT THROUGH TUESDAY MORNING...AND THUS ANTICIPATE SHOWER/THUNDERSTORM ACTIVITY TO PERSIST THROUGHOUT MUCH OF THE OVERNIGHT HOURS. WITH UPPER LOW OVERHEAD TUESDAY ANTICIPATE ANOTHER DAY OF FAIRLY WIDESPREAD SHOWER/THUNDERSTORM COVERAGE ACROSS MUCH OF THE AREA. 00Z MODELS ARE SUGGESTING THIS UPPER LOW WILL SLOWLY MIGRATE SOUTHWARD OUT OF UT AND INTO AZ/NM DURING THE WED/THURS TIMEFRAME. AS SUCH HAVE GONE WITH A DIMINISHING TREND IN POPS FROM NORTH TO SOUTH DURING THIS TIME. IN THE WAKE OF THIS WAVE A GENERALLY DRY WESTERLY FLOW LOOKS TO SET UP FOR LATE IN THE WEEK THROUGH MUCH OF THE UPCOMING WEEKEND. A MID LEVEL RIDGE LOOKS TO BECOME ESTABLISHED ALONG THE WEST COAST BY EARLY NEXT WEEK ALLOWING FOR A DRY NORTHWEST FLOW ACROSS THE REGION. && .AVIATION...VFR CONDITIONS ARE EXPECTED TODAY AT THE SLC TERMINAL. WINDS SHOULD BE SOUTHERLY THROUGHOUT THE DAY...BECOMING GUSTY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINAL THIS AFTERNOON AFTER 19Z...AND THESE COULD RESULT IN OCCASIONAL ERRATIC WINDS...HAIL AND BRIEF HEAVY RAIN. && .FIRE WEATHER...NOT FOUND IN SLCAFDSLC. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...MERRILL AVIATION...STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 434 AM MDT MON SEP 14 2009 UTZ001>016-019>021-517-518-WYZ021-151200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 434 AM MDT MON SEP 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS FLOOD PRONE AREAS OF SOUTHERN UTAH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING THE LATER PORTION OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Sep 14, 12:45 PM MDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1245 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST WENDOVER 40.74N 114.02W
09/14/2009 M60 MPH TOOELE UT AWOS
1215 PM TSTM WND GST 1 ESE DUGWAY 40.23N 112.73W
09/14/2009 M59 MPH TOOELE UT MESONET
ENGLISH VILLAGE MESONET
&&
GMERRILLSpecial weather statement, Sep 14, 12:54 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1254 PM MDT MON SEP 14 2009 UTZ006>010-142000- WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA MOUNTAINS UT- 1254 PM MDT MON SEP 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH...WESTERN SUMMIT AND NORTHERN UTAH COUNTIES UNTIL 200 PM MDT... AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF HEBER CITY...MOVING NORTH AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. A WIND GUST OF 55 MPH WAS MEASURED ALONG UTAH STATE HIGHWAY 248 BETWEEN US 40 AND KAMAS FROM A SIMILAR STORM. * LOCATIONS IMPACTED INCLUDE... WALLSBURG... CHARLESTON... HEBER CITY AND MIDWAY... HAILSTONE AND WOODLAND... FRANCIS... KAMAS AND MARION... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4096 11139 4098 11095 4024 11129 4026 11157 TIME...MOT...LOC 1852Z 191DEG 15KT 4032 11140 MERRILL
Local storm report, Sep 14, 1:10 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 4 NE VERNON 40.13N 112.39W
09/14/2009 M64.00 MPH TOOELE UT MESONET
VERNON HILL
&&
GMERRILLSpecial weather statement, Sep 14, 2:50 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 250 PM MDT MON SEP 14 2009 UTZ005-142145- GREAT SALT LAKE DESERT AND MOUNTAINS UT- 250 PM MDT MON SEP 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND NORTHERN TOOELE COUNTIES UNTIL 345 PM MDT... AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KNOLLS...OR 35 MILES EAST OF WENDOVER... MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. TRAVELERS ALONG INTERSTATE 80 SHOULD PREPARE FOR ERRATIC CROSSWINDS AND BRIEF HEAVY RAINFALL. * LOCATIONS IMPACTED INCLUDE... KNOLLS... CLIVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4134 11326 4103 11264 4040 11323 4070 11369 TIME...MOT...LOC 2049Z 219DEG 29KT 4070 11336 MERRILL
Local storm report, Sep 14, 3:10 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
310 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 6 NNW GRANTSVILLE 40.67N 112.51W
09/14/2009 TOOELE UT DEPT OF HIGHWAYS
SEMI-TRAILER BLOWN OVER AT MP 85 ON I-80
0115 PM TSTM WND DMG 2 E DELLE 40.77N 112.74W
09/14/2009 TOOELE UT DEPT OF HIGHWAYS
SEMI-TRAILER BLOWN OVER AT MP 72 ON I-80
0230 PM TSTM WND DMG LAYTON 41.08N 111.96W
09/14/2009 DAVIS UT BROADCAST MEDIA
TREES BLOWN DOWN
&&
MCONGERLocal storm report, Sep 14, 3:18 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
318 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG LAYTON 41.08N 111.96W
09/14/2009 DAVIS UT BROADCAST MEDIA
TREES BLOWN DOWN
&&
MCONGERThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:05 AM MDT | Special Weather Statement | SLC | Beaver | 40 min |
| Sep 14, 9:41 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 49 min |
| Sep 14, 9:59 AM MDT | Special Weather Statement | SLC | 31 min | |
| Sep 14, 10:20 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 40 min |
| Sep 14, 10:23 AM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 52 min |
| Sep 14, 10:24 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 36 min |
| Sep 14, 11:04 AM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 26 min |
| Sep 14, 11:29 AM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard, Tooele | 46 min |
| Sep 14, 11:52 AM MDT | Special Weather Statement | SLC | Wasatch | 53 min |
| Sep 14, 12:12 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 48 min |
| Sep 14, 12:15 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 45 min |
| Sep 14, 12:32 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 43 min |
| Sep 14, 12:54 PM MDT | Special Weather Statement | SLC | Wasatch | 66 min |
| Sep 14, 12:54 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 20 min |
| Sep 14, 12:57 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 48 min |
| Sep 14, 1:08 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Salt Lake, Tooele, Utah, Weber | 52 min |
| Sep 14, 1:28 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 47 min |
| Sep 14, 1:57 PM MDT | Flash Flood Warning | SLC | Kane | 4 hr |
| Sep 14, 2:00 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake | 27 min |
| Sep 14, 2:09 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 66 min |
| Sep 14, 2:50 PM MDT | Special Weather Statement | SLC | Tooele | 55 min |
| Sep 14, 3:00 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Utah, Wasatch | 45 min |
| Sep 14, 3:37 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 53 min |
| Sep 14, 4:00 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 45 min |
| Sep 14, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Juab, Sanpete | 35 min |
| Sep 14, 4:17 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 43 min |
| Sep 14, 4:28 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 24 min |
| Sep 14, 4:30 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 60 min |
| Sep 14, 4:30 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more | 75 min |
| Sep 14, 4:39 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 51 min |
| Sep 14, 4:44 PM MDT | Areal Flood Advisory | SLC | Garfield | 2 hr |
| Sep 14, 4:48 PM MDT | Areal Flood Advisory | SLC | Wayne | 3 hr |
| Sep 14, 4:56 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 49 min |
| Sep 14, 5:07 PM MDT | Special Weather Statement | SLC | Utah | 38 min |
| Sep 14, 5:23 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 15 min |
| Sep 14, 5:42 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 48 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.